Mathematische Zeitschrift

, Volume 224, Issue 3, pp 403–425 | Cite as

Wild canonical algebras

  • Helmut Lenzing
  • José Antonio de la Peña

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Helmut Lenzing
    • 1
  • José Antonio de la Peña
    • 2
  1. 1.Fachbereich Mathematik-Informatik, Universität-GH Paderborn, D-33100 Paderborn, Germany DE
  2. 2.Instituto de Matematicas, Universidad Nacional Autonoma, Ciudad Universitaria, D.F. C.P. 04510, MexicoMX

Personalised recommendations